CSpace
Semipositivity of generic ordinary fibration over a curve
Chen, Yifei; Gu, Yi
2018
Source PublicationSCIENCE CHINA-MATHEMATICS
Volume61Issue:10Pages:1749
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33574
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Chen, Yifei,Gu, Yi. Semipositivity of generic ordinary fibration over a curve[J]. SCIENCE CHINA-MATHEMATICS,2018,61(10):1749.
APA Chen, Yifei,&Gu, Yi.(2018).Semipositivity of generic ordinary fibration over a curve.SCIENCE CHINA-MATHEMATICS,61(10),1749.
MLA Chen, Yifei,et al."Semipositivity of generic ordinary fibration over a curve".SCIENCE CHINA-MATHEMATICS 61.10(2018):1749.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Yifei]'s Articles
[Gu, Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Yifei]'s Articles
[Gu, Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Yifei]'s Articles
[Gu, Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.